# SDR SWAA2024052378156

- Difficulty date: April 18, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VAPOR BARRIER CRACKED AT APPROX RBL40 UPPER AREA.<[01] APPLIED REPAIR AT R/H VAPOR BARRIER STA 663 ON FWD AND AFT SIDE AS PER B737 SRM 57-10-10-2R-2 AND B737 SRM 51-70-04-2R-10 PARAG 4-F AND B737 SRM 51-70-04-2R-0 PARAG 4-N-2; MATERIAL USED: RESIN EY 3804 PO#1759622; FIBERGLASS PO#1473815 AND TOOL USED HOT BONDER ID170006 DUE DATE 06-07-24.;[02] RII -- VERIFIED 1.
